# SDR UALA2012112606750

- Difficulty date: November 24, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 78,933 hours, 22,892 cycles
- Engine: Pwa PW2037
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: S242T404611
- Part serial: 664
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S LOWER DISPLAY INTERMITTENTLY BLANKS OUT COMPLETELY THEN RE-APPEARS MAYBE LOOSE CONNECTION.  REPLACED CAPT EHSI PER MM.
